# SDR USA2002F00092

- Difficulty date: September 30, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Failed
- Location: Rt Service Door
- Part time: 42,418 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL OPERATIONAL CHECK OF THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE, THE SLIDE APPEARED TO HAVE PREMATURELY INFLATED AND BECAME TWISTED 90 DEGREES.  DOOR BECAME DIFFICULT TO OPEN FULLY ONCE SLIDE BEGAN TO INFLATE.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE DETERMINED THE FORWARD RIGHT SERVICE DOOR WAS NOT OPENED BRISKLY ENOUGH TO PROPERLY DEPLOY ESCAPE SLIDE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT SERVICE DOOR ESCAPE SLIDE ASSEMBLY.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE PERFORMED AT THE FORWARD RIGHT SERVICE DOOR POSITION.
